American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Fulvio Ricci and Joan Verdera. Duality in spaces of finite linear combinations of atoms. Trans. Amer. Math. Soc. 363 (2011) 1311-1323. MR 2737267.
Abstract, references, and article information   
View Article: PDF

[2] R. Meise, B. A. Taylor and D. Vogt. Phragmén-Lindelöf principles on algebraic varieties. J. Amer. Math. Soc. 11 (1998) 1-39. MR 1458816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Heavy lifting. Fields Institute Monographs 8 (1996) 89-95.
Book volume table of contents
View Article: PDF

[4] Multiplier algebras. Fields Institute Monographs 8 (1996) 67-72.
Book volume table of contents
View Article: PDF

[5] Properties of projective $C^*$-algebras. Fields Institute Monographs 8 (1996) 81-87.
Book volume table of contents
View Article: PDF

[6] Matrix algebras. Fields Institute Monographs 8 (1996) 41-46.
Book volume table of contents
View Article: PDF

[7] Projectivity. Fields Institute Monographs 8 (1996) 73-80.
Book volume table of contents
View Article: PDF

[8] Order and factoring. Fields Institute Monographs 8 (1996) 19-21.
Book volume table of contents
View Article: PDF

[9] Introduction. Fields Institute Monographs 8 (1996) 1-10.
Book volume table of contents
View Article: PDF

[10] Normals, limits. Fields Institute Monographs 8 (1996) 131-135.
Book volume table of contents
View Article: PDF

[11] $\sigma $-unital $C*$-algebras. Fields Institute Monographs 8 (1996) 13-18.
Book volume table of contents
View Article: PDF

[12] Stable relations. Fields Institute Monographs 8 (1996) 105-112.
Book volume table of contents
View Article: PDF

[13] Inductive limits. Fields Institute Monographs 8 (1996) 99-104.
Book volume table of contents
View Article: PDF

[14] Terry A. Loring. Lifting Solutions to Perturbing Problems in $C*$-Algebras. Fields Institute Monographs 8 (1996) MR MR1420863.
Book volume table of contents

[15] Extensions. Fields Institute Monographs 8 (1996) 121-127.
Book volume table of contents
View Article: PDF

[16] Basic perturbation. Fields Institute Monographs 8 (1996) 31-35.
Book volume table of contents
View Article: PDF

[17] Easy lifting. Fields Institute Monographs 8 (1996) 61-65.
Book volume table of contents
View Article: PDF

[18] Applications. Fields Institute Monographs 8 (1996) 113-120.
Book volume table of contents
View Article: PDF

[19] Almost normal matrices. Fields Institute Monographs 8 (1996) 147-155.
Book volume table of contents
View Article: PDF

[20] Almost normal elements. Fields Institute Monographs 8 (1996) 137-145.
Book volume table of contents
View Article: PDF

[21] Generators and relations. Fields Institute Monographs 8 (1996) 23-30.
Book volume table of contents
View Article: PDF

[22] Push-outs and pull-backs. Fields Institute Monographs 8 (1996) 37-40.
Book volume table of contents
View Article: PDF

[23] Multipliers. Fields Institute Monographs 8 (1996) 47-58.
Book volume table of contents
View Article: PDF

[24] Toshiko Koide. A note on Hermitian operators on function spaces . Proc. Amer. Math. Soc. 123 (1995) 765-769. MR 1223515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Brian Forrest and Mahatheva Skantharajah. A note on a type of approximate identity in the Fourier algebra . Proc. Amer. Math. Soc. 120 (1994) 651-652. MR 1166356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Brian Forrest. Amenability and the structure of the algebras $A\sb p(G)$ . Trans. Amer. Math. Soc. 343 (1994) 233-243. MR 1181182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Marek Bożejko and Massimo A. Picardello. Weakly amenable groups and amalgamated products . Proc. Amer. Math. Soc. 117 (1993) 1039-1046. MR 1119263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Manuel González and Joaquín M. Gutiérrez. Compact and weakly compact homomorphisms between algebras of differentiable functions . Proc. Amer. Math. Soc. 115 (1992) 1025-1029. MR 1087463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Brian Forrest. Complemented ideals in the Fourier algebra and the Radon Nikod\'ym property . Trans. Amer. Math. Soc. 333 (1992) 689-700. MR 1112546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. Ghahramani, A. T. Lau and V. Losert. Isometric isomorphisms between Banach algebras related to locally compact groups . Trans. Amer. Math. Soc. 321 (1990) 273-283. MR 1005079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia